MathSciNet Relay Station
MathSciNet bibliographic data
MR2806692 14D05 (11S40 14B05)
Lemahieu, Ann; Van Proeyen, Lise Monodromy conjecture for nondegenerate surface singularities. Trans. Amer. Math. Soc. 363 (2011), no. 9, 4801–4829.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement